Skip to Main content Skip to Navigation
Journal articles

Conditional principles for random weighted measures

Nathael Gozlan 1
1 Laboratoire d'Analyse et de Mathématiques Appliquées
LAMA - Laboratoire d'Analyse et de Mathématiques Appliquées
Abstract : Let (Zn)n∈N be a sequence of real i.i.d. random variables and (xi,n)i=1,...,n;n∈N a double-indexed sequence of elements of some compact metric space X. The author studies the limiting behaviour of the weighted random measures Ln=1n∑ni=1Ziδxi,n. In particular, the so-called Gibbs conditioning principle is obtained and the results of F. Gamboa and É. Gassiat [Ann. Statist. 25 (1997), no. 1, 328-350; MR1429928 (98k:62002)] are extended.
Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00795831
Contributor : Nathael Gozlan <>
Submitted on : Friday, March 1, 2013 - 3:11:32 AM
Last modification on : Thursday, March 19, 2020 - 12:26:03 PM

Links full text

Identifiers

Citation

Nathael Gozlan. Conditional principles for random weighted measures. ESAIM: Probability and Statistics, EDP Sciences, 2005, 9 (1), pp.283--306. ⟨10.1051/ps:2005016⟩. ⟨hal-00795831⟩

Share

Metrics

Record views

440